MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125035
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Extubate (2402)
Date of Event 08/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report the cuff on the tracheostomy tube would not deflate.The tube was removed and replaced.The customer indicated there was no patient injury with this event.
 
Additional Manufacturer Narrative
One sample returned for evaluation with visual examination showed no damage.The returned unit re-inflated then deflated without any restriction noted.The returned unit was inflated / deflated three times without the stylet wire and no issue was noted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key6862523
Report Number8020889-2017-05135
Device Sequence Number788129
Product Code BTS
UDI-Device Identifier30884522008734
UDI-Public30884522008734
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model Number125035
Device Catalogue Number125035
Device Lot Number201611417X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2017
Initial Date Received by Manufacturer 09/01/2017
Supplement Date Received by Manufacturer10/26/2017
Initial Report FDA Received Date09/13/2017
Supplement Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;